NEW SOLITARY WAVE STRUCTURES TO TIME FRACTIONAL BIOLOGICAL POPULATION MODEL


Alam M. N. , Aktar S., Tunç C.

JOURNAL OF MATHEMATICAL ANALYSIS, vol.11, no.3, pp.59-70, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 3
  • Publication Date: 2020
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS
  • Page Numbers: pp.59-70

Abstract

Nonlinear space -time-fractional models perform an important task in revealing the internal devices of complex phenomena in numerous areas of the real world. This article examined time-fractional biological population model and gained some new solitary wave structures through the modified (G'/G)-expansion method. Among these results, a few solutions are obtained for the initial time. Finally, we concluded that the examined approach in raise, notable in showing numerous solitary wave structures of various nonlinear space -time-fractional models following in biology, physics and engineering as well.